Skip to content
My WebMD Sign In, Sign Up
ED is not due to loss of libido or attraction to your parttner
avatar
PeterPanther posted:
You need to make your partner understand that the absence of spontaneous sex due to ED doesn't mean you're not attracted to her physically anymore or that you no longer have an appetite for sex with her. ED is simply a physical deficiency caused by the inability of our body to pump in extra blood into the glands of our sexual organ to maintain an erection during intercourse - that is all. It has nothing to do with loss of attraction or libido. I am sure if you can clearly explain this fact to her or have her doctor explain it to her - she will not only understand but also be more caring about your sensitivities, including performance anxiety.
Was this Helpful?
2 of 2 found this helpful
Reply
 
avatar
ringo1968 responded:
Thanks, PeterPanther. Thing is, even if she believes that I'm still attracted to her, she is convinced that taking a pill is the easy way out, a "band aid approach". She doesn't think I have a physiological problem...and the truth is, maybe I don't. But whether it is physiological or psychological --- or, most likely, a combination of the two -- I have found a way to resolve it, and I just don't understand what's wrong with an easy solution. Anyway, as I said in my reply to another post, I think we have at least a tentative agreement on how to proceed. If cutting down on drinking and continuing therapy for a couple of months to deal with the anxiety element don't work, I suspect she'll come around. We shall see. Anyway, thanks again for your input. I really do appreciate it.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.